01-16-2006, 02:04 PM #1
Can IGF-1 LR3 give you the shits?
I was just wondering if anyone else had experienced the shits while on IGF-1 LR3
01-16-2006, 02:44 PM #2
I get diarrhea for the first week or so
01-16-2006, 03:29 PM #3
yeah, im running 40mcg pre and 40mcg post workout. ive been on for 14 days now, and am just now experiencing GI problems. ive been ok up until day 12 (where i had light diarrhea in the morning), i skipped my dose for day 12 and took only 40mcg on day 13. on day 14 i upped the dose back up to 80mcg and had diarrhea about 30-45 minutes after taking my 40mcg post workout shot. do u think i should lower the dose to 60mcg or mayeb even 40mcg?
01-16-2006, 04:30 PM #4
Why are you doing a pre-w/o injection? I'd do it post w/o all 80mcg
01-16-2006, 04:33 PM #5
i read a bunch of posts that said to do it that way. i was expreimenting basically. the first time i used igf i shot post w/o only @ 40mcg. i think i am going to go back to that.
01-16-2006, 04:42 PM #6
Never had this problem with igf lr3
01-16-2006, 04:44 PM #7
The idea of using it pre w/o makes no sence to me, others may have their ideas, but it defeats the purpose of using it post w/o. The half-life is about 6 hours, so a pre w/o injection is still in the system, so another shot an hour or so later wouldn't do much IMO
01-16-2006, 05:18 PM #8
thanks for the info johnny b. im gonna lower the dose and shoot post w/o only.
01-16-2006, 07:03 PM #9
I was doing 60 mcg PWO - and within 1 hour of injection I would consistenly have to drop the kids off at the pool.
My crap output doubled with LR3 seems like
01-16-2006, 07:53 PM #10Originally Posted by JohnnyB
Can you please direct me to a study,or anything for that matter,that shows LR3 IGF-1 has a half life of 6 hrs?Gropep doesn't even know,so I'd really love to see the study that brought you to that conclusion
01-17-2006, 09:30 AM #11Banned
Originally Posted by Pinnacle
- Join Date
- Aug 2005
Agreed here , -SHOW ME THE STUDY- this is the problem with forums,it spreads wrong information.Repeat, -SHOW ME THE STUDY-
01-17-2006, 10:36 AM #12
Just a thought, but...
It may not be the LR3 that's giving you the shits, but it could be the pre/post workout nutrition you are taking around the shot. I.E., ingesting a bunch of carbs and/or protein. Especially if you have increased the amount of pro/carbs b/c you're taking LR3.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)